Universidad Complutense de Madrid
E-Prints Complutense

Solvable Lie Algebras, Products by Generators, and some of its Applications

Impacto

Downloads

Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig (2007) Solvable Lie Algebras, Products by Generators, and some of its Applications. Journal of Mathematical Sciences, 144 (5). pp. 4423-4430. ISSN 1072-3374

[img] PDF
Restringido a Repository staff only

156kB

Official URL: http://link.springer.com/article/10.1007%2Fs10958-007-0280-5


URLURL Type
http://www.springer.com/Publisher


Abstract

In this work, we enlarge the definition of products by generators of Lie algebras to the class of solvable Lie algebras. We analyze the number of independent invariant functions for the coadjoint representation of these algebras by means of the Maurer-Cartan equations and give some applications to product structures on Lie algebras.


Item Type:Article
Additional Information:

Traducción de Fundam. Prikl. Mat. 11, No. 4, 85-94 (Russian original)

Subjects:Sciences > Mathematics > Algebra
ID Code:21736
Deposited On:07 Jun 2013 14:10
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page